Eine Klasse volumentreuer Transformationen.

H. Beck

Journal für die reine und angewandte Mathematik (1942)

  • Volume: 184, page 1-11
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Beck, H.. "Eine Klasse volumentreuer Transformationen.." Journal für die reine und angewandte Mathematik 184 (1942): 1-11. <http://eudml.org/doc/150099>.

author = {Beck, H.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Differential geometry of special Lie groups},
language = {ger},
pages = {1-11},
title = {Eine Klasse volumentreuer Transformationen.},
url = {http://eudml.org/doc/150099},
volume = {184},
year = {1942},

AU - Beck, H.
TI - Eine Klasse volumentreuer Transformationen.
JO - Journal für die reine und angewandte Mathematik
PY - 1942
VL - 184
SP - 1
EP - 11
LA - ger
KW - Differential geometry of special Lie groups
UR - http://eudml.org/doc/150099
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.